Journal of the Mathematical Society of Japan

On the uniform distribution of numbers $mod$ . $1$ .

Masatsugu TSUJI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 4, Number 3-4 (1952), 313-322.

Dates
First available in Project Euclid: 21 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261415780

Digital Object Identifier
doi:10.2969/jmsj/00430313

Mathematical Reviews number (MathSciNet)
MR0059322

Zentralblatt MATH identifier
0048.03302

Subjects
Primary: 10.0X

Citation

TSUJI, Masatsugu. On the uniform distribution of numbers $mod$ . $1$ . J. Math. Soc. Japan 4 (1952), no. 3-4, 313--322. doi:10.2969/jmsj/00430313. https://projecteuclid.org/euclid.jmsj/1261415780.


Export citation